# SDR SIMA20210605002

- Difficulty date: June 5, 2021
- Submitted: June 6, 2021
- Operation: Air carrier
- Aircraft: N909AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500899
- Aircraft time: 37,966 hours, 33,342 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK FOUND RH CENTER FAIRING EXTERIOR EMERGENCY LIGHT INOP-C/A-RAR EMERGENCY EXTERIOR LIGHT PER AMM 33-50-10
